# SDR HEEA087301

- Difficulty date: June 11, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N724PH
- Make and model: Bell 407
- Aircraft serial: 53327
- Aircraft time: 4,974 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Bearing
- Part number: 407010206103
- Part serial: LP1721LP1759
- Condition: Worn
- Location: M/R Drive
- Part time: 4,449 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTORO DRIVE ROD END BEARINGS WORN.
